Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Experiencing arrhythmic tachycardia, had an episode of low heart rate with severe cramps in legs. Cause?

Greetings: For many years I have experienced arrhythmic tachycardia . I can easily reduce my heart rate by quick pressure on my solar plexus. (I assume this sends impulses via the vagus?) I am a 71 year old male and very physically fit; canadian and international badminton player. The anomaly was last week when I was snowshoeing and this occurred. I could not correct it so that my heart rate slowed. What was also different was that my leg strength was also affected and I got 2 severe cramps in both legs which I would call my vastus medialis muscles; a circulation symptom?. To make a long story short, I went out by snowmobile and checked into a hospital. By this time my condition was normal ie EKG , BP , pulse. So now I am curious about the possible cause of this extended tachycardia? On this weekend, I played 29 badminton games in a tournament, and no problems. I would appreciate your thoughts. Regards, David
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
The cramps which you had may not be related to your arrhythmia. I suggest a holter monitoring(24 hours ECG monitoring). You keep playing. No alarming things right now.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor